hrvatski jezikClear Cookie - decide language by browser settings

The connectivity indices of regular graphs

Nikolić, Sonja; Trinajstić, Nenad; Ivaniš, Sanja (1999) The connectivity indices of regular graphs. Croatica Chemica Acta, 72 (4). pp. 875-883. ISSN 0011-1643

[img] PDF - Published Version
Download (69kB)

Abstract

Explicit formulae for computing the first three vertex- and edge-connectivity indices of regular graphs are given. Formulae for the vertex- and edge-connectivity indices for 2-regular graphs, modeling cycles, are identical because in these graphs the adjacency patterns and the numbers of vertices and edges are the same. In the case of a 3-regular graph, e.g., that of a fullerene, the zero-order and second-order vertex-connectivity indices coincide, and the first three edge-connectivity indices are identical.

Item Type: Article
Uncontrolled Keywords: connectivity indices; regular graphs; annulenes; fullerenes; molecular connectivity; fullerenes; prediction
Subjects: NATURAL SCIENCES > Chemistry
Divisions: Division for Marine and Enviromental Research
Division of Physical Chemistry
Projects:
Project titleProject leaderProject codeProject type
Razvoj i primjena modela u kemijiNenad Trinajstić00980606MZOS
Depositing User: Nenad Trinajstić
Date Deposited: 10 Oct 2013 09:49
Last Modified: 06 Feb 2014 14:17
URI: http://fulir.irb.hr/id/eprint/761

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year